Dr. Tazid. Ali

Dr. Tazid. Ali
Dr. Tazid. Ali
...
09435391202
Professor
Mathematics

Profile

 Education:

  1. Bachelor’s Degree: In 1992 from Cotton College under Gauhati University
  2. Master’s Degree: In 1995 from University of Delhi
  3. Ph.D.: In 2003 from  Dibrugarh University. Topic: A study on some aspects of fuzzy algebraic structures.

 

Areas of Interest/ Specialization:Mathematical Biology, Uncertainty Modeling

 

Research Projects Completed:

  • One Minor Project sponsored by UGC.
  • One Major project funded by DAE.
  • One major project funded by DST.

 

Research Guidance:

Ph. D. awarded : 07; M.Phil. awarded: 08

 

Download CV

Publications

Publications:

  1. Ali, T., Akhtar, A., Gohain, N.(2016): Analysis of Amino Acids Network Based on Distance Matrix, Physica A, Vol.452, 69-78.
  2. Gogoi, J., Ali, T.(2016): A Mathematical Model for Solving Four Point Test Cross in Genetics, IJCA Vol.153, No.5, 45-48.
  3. Ali, T.,  Gohain, N., Akhtar, A.(2015):  Lattice Structure and Distance Matrix of Genetic Code, Journal of Biological Systems, Vol. 23, No. 3, 485-504.
  4. Akhtar, A., Ali, T., Gohain, N.(2015): Graph in Genetic Code Algebra, Journal of Bioinformatics and Intelligent Control , Vol. 4, No. 1, 1-4.
  5. Gogoi, J., Ali, T.(2015) : Estimation of Genetic Recombination Frequency with the Help of Logarithm of Odds (LOD) Method, International journal of Innovative Research in Science, Engineering and Technology, Vol.4, No.8.
  6. Gohain, N., Ali, T., Akhtar, A. (2015) : Reducing Redundancy of Codons Through Total Graph American Journal of Bioinformatics, Vol.4,  No.1, 1-6.
  7. Akhtar, A., Ali, T., Gohain, N. (2015): Centrality Measures in Graph of Amino Acids, Mathematical Forum, Vol.26.
  8. Akhtar, A., Ali, T. (2015): Networks in Amino Acids Based on Mutation, Studies in Microeconomics, Vol.3, No.2,  1-12
  9. Akhtar, A., Ali, T.(2014): Analysis of Unweighted Amino Acids Network,  International Scholarly Research Notices (ISRN, Hindawi), Article ID:350276.
  10. Gogoi, J., Ali, T., Sarmah, R. (2013): Stochastic Model for Genetic Recombination Because of Crossing over and Chromatid Exchange, International Journal of Computer Applications, Vol.80, No.13, 1-3.
  11. Phukan, C. K., Ali, T.(2013): Continuity in RNA space, Proceedings of  2nd International Conference on Rough sets, Fuzzy Sets and Soft Computing, Tripura University, 17-19, January 2013, Narosa Publisher, India.
  12. Dutta, P., Ali, T.(2012): Health Risk due to Release of Pollutants from Industries: A Fuzzy Set Approach, Proceedings of the UGC sponsored National Seminar on Problems of Industrial Labourers in Assam, A.D.P. College, Nagaon, 28-29, Sept., 190-216.
  13. Duta, P., Ali, T.(2012): An Evidence Theory Based Uncertainty Modeling in Human Health Risk Assessment, Assam Statistical Review, 25 (Special Issue), 1 -14.
  14. Ali, P., Boruah, H., Dutta, P. (2012) : Modeling Uncertainty in Risk Assessment Using Double Monte Carlo Method, International Journal of Engineering and Innovative Technology, Vol. 1, No. 4, 114-118.
  15. Boruah, H., Ali, T., Dutta, P. (2012): Sensitivity Analysis in Radiological Risk Assessment Using Double Monte Carlo, International Journal of Computer Applications, Vol. 46, No. 5, 16-20.
  16. Ali, T., Phukan, C. K. (2012): Incompatibility of Metric Structure in Recombination Space, International Journal of Computer Applications, Vol. 43, No. 14, 1 – 6.
  17. Dutta, P., Ali, T. (2012) : A Hybrid Method to Deal With Aleotary and Epistemic Uncertainty in Risk Assessment, International Journal of Computer Applications, Vol. 42, No. 11, 37 – 44.
  18. Ali, T., Dutta, P., Boruah, H. (2012) : A New Combination rule for Conflict Problem of Dempster- Shafer Evidence Theory, International Journal of Energy, Information and Communications, Vol. 3, No. 1, 35 – 40.
  19. Ali, T., Dutta, P. (2012) : Methods to Obtain Basic Probability Assignment in Evidence Theory, International Journal of Computer Applications, Vol. 38, No. 4, 46 – 51.
  20. Ali, T. (2011) : A Fuzzy Approach to Homotopy Theory, Journal of Fuzzy Mathematics, Vol. 19, No. 4, 799 – 810.
  21. Ali, T., Phukan, C. K. (2012) : Fuzzy Proximity in Phenotype Space, International Journal of Advanced Computer and Mathematical Sciences, Vol. 2. No. 3, 117-125.
  22. Ali, T.(2011) : Modeling RNA Evolution, Proceeding of the WASET conference held at Paris, France, July, 1136 – 1341.
  23. Dutta, P., Boruah, H., Ali, T.(2011) : Fuzzy arithmetic with and without using -cut method : A comparative study, International Journal of Latest Trends in Computing, Vol. 2, No. 1, 99- 107.
  24. Ali, T. (2010) : Fuzzy topological algebra on function space, Journal of Fuzzy Mathematics, Vol. 18, No. 4,  981-990.
  25. Ali, T., Das, S. (2010): On Quotient Space of  Fuzzified Topology, Journal of Fuzzy Mathematics, Vol. 18, No. 1, 49-57.
  26. Ali, T., Phukan, C.K., (2009): Modeling DNA mutation using fuzzy relations, Proceedings : International Conferences on Rough sets, Fuzzy sets and Soft Computing, held at Tripura University, November 5-7, 253-260.
  27. Ali, T. (2009): Fuzzy Topological Dynamical Systems, Journal of Mathematics Research, Vol.  1, No. 2, 199-206.
  28. Ali, T., Das, S.(2009): Fuzzy Topological Algebras, Indian Journal of Mathematics and Mathematical Sciences, Vol. 5, No. 1, 1-8.
  29. Ali, T., Das, S. (2009): Fuzzy Topological Transformation Groups, Journal of Mathematics Research, Vol. 1, No. 1, 78 -86.
  30. Ray, A. K.,  Ali, T. (2009): Fuzzy subspaces in direct product of vector spaces,  Mathematical Forum, Vol. XXI, 62-68.
  31. Ali, T., Sarkar, P. (2009): On Fuzzy Ring Homomorphism, Journal of Fuzzy Mathematics, Vol. 17, No. 1, 131 – 138.
  32. Ali, T. (2009):  On Direct product of Fuzzy Subrings, Journal  of  Fuzzy  Mathematics, Vol. 17, No. 2, 481 – 485
  33. Ali, T., Sarkar, P. (2007): On Fuzzy Linear Operator, International Review of Fuzzy  Mathematics, Vol. 2, No. 1, 1-9.
  34. Ali, T., (2007): Continuity of Fuzzy Map in Topological Spaces, International  Review of Fuzzy Mathematics,  Vol. 2, No. 1, 11-17.
  35. Ali, T., Ray, A.K.(2007): On Product of Fuzzy Lattices, Journal of Fuzzy Mathematics, Vol. 15, No.2, 375-381.
  36. Ali, T., Das, S. (2007): Somewhat continuous functions on fuzzified topological space, Journal of Pure Mathematics, Vol. 24, 59-68.
  37. Ali, T.(2006):  Fuzzy Quotient Space of a Vector Space, International Review of Fuzzy  Mathematics, Vol. 1, No. 1, 11-19.
  38. Ali, T., Ray, A.K. (2005): Quotient  Ring  of  a  Ring  Generated by  an Ideal and  a  Fuzzy  Subset, Journal of Fuzzy Mathematics, Vol. 13, No. 4,  859-865.
  39. Ali, T., Ray, A. K.(2004): Fuzzy  Sublattices  and  Fuzzy  Ideals, Fuzzy Systems & A.I., Vol. 10, No. 1-2, 5-13.
  40. Ali, T., Sarma, B.K., (2004), Weak and Strong Fuzzy Homomorphisms, Journal of Fuzzy Mathematics, Vol. 12, No. 1, 357-368.
  41. Ray, A. K., Ali, T. (2003): L-substructures of L-subsets, Fuzzy Systems & A.I., Vol. 19, No. 1-3, 89-97.
  42. Ray, A. K., Ali, T., (2002): Ideals and Divisibility  in a  Ring with  respect to a Fuzzy  Subset, Novi  Sad  Journal  of  Mathematics, Vol. 32, No. 2, 67-75.
  43. Ray, A. K., Ali, T. (2002): Fuzzy  Characteristic  Values  and Fuzzy Characteristic Vectors of   Fuzzy Linear Operators, Proceedings of the 47th Annual Technical Session of Assam Science  Society, 96-100.
  44. Sarma, B. K., Ali, T. (1998): A Characterization of Fuzzy Homomorphisms of Groups, Gau.  Univ. J. Sc., Golden Jubilee Volume, 193-199.

Book:

  1. Ali, T.(2010). Fuzzy Algebra: Some Advances, Lap Lambert Academic Publishing, ISBN : 9783843355278

Book Chapters:

  • Ali, T. and Gohain N. (2016): Some Algebraic Aspects and Evolution of genetic Code, In Applied Analysis in Biological and Physical Sciences, Ed. Cushing, J.M., Salem, M, Srivastava, H. M., Khan, M. A. and Merajuddin, M, Springer, 201 - 215, ISBN: 978813223640512.
  • Dutta, P. and Ali, T. (2015): Aleatory and epistemic uncertainty, In Applied Mathematics,  Ed. Sarkar, S., Basu, U., and De, S., Springer, 209-217. ISBN : 97881322254781.
  • Ali, T.(2014): Evidence Based Uncertainty Modeling, In Mathematics of Uncertainty Modeling in the Analysis of Engineering and Science Problems, Ed. S. Chakraverty, IGI Global , USA, 54 - 73,   ISBN : 9781466649910.
  • Ali, T. (2013), Evidence Based Uncertainty Modeling,  In Mathematics of Uncertainty Modeling in the Analysis of Engineering and Science Problems, Ed, S. Chakraverty, IGI Global, USA, 54 - 74.
  • Ali, T. (2010), Fuzzy Algebra: Some Advances, Lambert Academic Publishing, ISBN: 978-3-8433-5527-8.

Upcoming Events

News & Events